A derivation of the grand canonical partition function for systems with a finite number of binding sites using a Markov-chain model for the dynamics of single molecules

Martini, Johannes W. R. ; Habeck, Michael ; Schlather, Martin

DOI: https://doi.org/10.1007/s10910-013-0287-8
URL: http://link.springer.com/article/10.1007%2Fs10910-...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Journal of Mathematical Chemistry
Volume: 52
Issue number: 2
Page range: 665-674
Place of publication: Bussum
Publishing house: Baltzer Science Publ.
ISSN: 0259-9791 , 1572-8897
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics
540 Chemistry

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item